# SDR HEEA0010858

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 7630702900104
- Condition: Reads High
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK UNIT READS OFF SCALE HIGH.
